Xuemei Li · Xinge Liu* · Fengzhen Long, Optimal control of fractional non-autonomous evolution inclusions with Clarke subdifferential, Fractional Calculus and Applied Analysis, (2024) 27:1267-1297
发布时间:2025-03-21
点击次数:
是否译文:否
上一条: Muhammad Shakeel, Xinge Liu, Almetwally M. Mostafa, Salman A. AlQahtani, Nouf F. AlQahtani, Mohamed R. Ali, Exploring of soliton solutions in optical metamaterials with parabolic law of nonlinearity, Optical and Quantum Electronics (2024) 56:860
下一条: Shuailei Zhang, Meilan Tang, Xinge Liu?, Xian-Ming Zhang, Mittag–Leffler stability and stabilization of delayed fractional-order memristive neural networks based on a new Razumikhin-type theorem, Journal of the Franklin Institute 361 (2024) 1211–1226.